# SDR C2XA05SH042

- Difficulty date: May 23, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N17984
- Make and model: Emb EMB-145LR
- Aircraft serial: 145246
- Aircraft time: 12,147 hours, 9,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713005
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE RT OMEGA BEAM NUT PLATE IS CORRODED JUST AFT OF FRAME 23.  MAINTENANCE INSTALLED HAT BEAM REPAIR ON RT OMEGA BEAM AT NUT PLATE HOLE AFT OF FR 23 IAW EMB SRM 53-21-10 FIG 206.  INSTALLED NUT PLATE IAW EC 5320-01137.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
